MathSciNet Relay Station
MathSciNet bibliographic data
MR2674862 42B20 (42B25 42B35)
Burenkov, V. I.; Gogatishvili, A.; Guliyev, V. S.; Mustafayev, R. Ch. Boundedness of the fractional maximal operator in local Morrey-type spaces. Complex Var. Elliptic Equ. 55 (2010), no. 8-10, 739–758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement